Volume 11 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
In  Forthcoming  Issues
Distinguished-root formulas for generalized Calabi-Yau hypersurfaces

Alan Adolphson, Steven Sperber

Classifying tilting complexes over preprojective algebras of Dynkin type

Takuma Aihara, Yuya Mizuno

Collinear CM-points

Yuri Bilu, Florian Luca, David Masser

Complex conjugation and Shimura varieties

Don Blasius, Lucio Guerberoff

Rational curves on smooth hypersurfaces of low degree

Timothy D. Browning, Pankaj Vishe

On Iwasawa theory, zeta elements for $\mathbb{G}_m$, and the equivariant Tamagawa number conjecture

David Burns, Masato Kurihara, Takamichi Sano

$\mathfrak{p}$-rigidity and Iwasawa $\mu$-invariants

Ashay A. Burungale, Haruzo Hida

A uniform classification of discrete series representations of affine Hecke algebras

Dan Ciubotaru, Eric Opdam

The role of defect and splitting in finite generation of extensions of associated graded rings along a valuation

Steven Dale Cutkosky

Quantitative equidistribution of Galois orbits of small points in the N-dimensional torus

Carlos D'Andrea, Marta Narváez-Clauss, Martin Sombra

The motivic Donaldson-Thomas invariants of (-2) curves

Ben Davison, Sven Meinhardt

Topological noetherianity for cubic polynomials

Harm Derksen, Rob Eggermont, Andrew Snowden

Slicing the stars: counting algebraic numbers, integers, and units by degree and height

Robert Grizzard, Joseph Gunther

Parabolic induction and extensions

Julien Hauseux

Greatest common divisors of iterates of polynomials

Liang-Chung Hsia, Thomas J. Tucker

Local positivity of linear series on surfaces

Alex Küronya, Victor Lozovanu

The equations defining blowup algebras of height three Gorenstein ideals

Andrew R. Kustin, Claudia Polini, Bernd Ulrich

New cubic fourfolds with odd degree unirational parametrizations

Kuan-Wen Lai

On defects of characters and decomposition numbers

Gunter Malle, Gabriel Navarro, Benjamin Sambale

A subspace theorem for subvarieties

Min Ru, Julie Tzu-Yueh Wang

Hybrid sup-norm bounds for Maass newforms of powerful level

Abhishek Saha

Some sums over irreducible polynomials

David E. Speyer

Standard conjecture of Künneth type with torsion coefficients

Junecue Suh

Modular curves of prime-power level with infinitely many rational points

Andrew V. Sutherland, David Zywina

An explicit bound for the least prime ideal in the Chebotarev density theorem

Jesse Thorner, Asif Zaman